# SDR DALA2022081605565

- Difficulty date: August 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N138DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50057
- Aircraft time: 4,548 hours, 2,079 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Damaged
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

LOUD NOISE/VIBRATION & FUME EVENT IN FLIGHT. FOUND ACM MISSING BLADES CAUSING VIBRATION. REMOVED AND INSTALLED RT PACK ACM. LP# 9021507, 9021505)
